# SDR DHL9780758C

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 651-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER L/E MOUNT SURF HAS CORROSION FROM XFS 651 TO XFS 660.  REMOVED CORROSION, LEVEL II, FOUND AREA TO BE BEYOND LIMITS.  CUT OUT DAMAGED AREA OF SKIN AND FABRICATED FILLER AND REPAIR DOUBLER IAW SRM 57-2-1, FIG 38.  TREATED AND PRIMED FAYING SURFACES IAW SRM 51-1-8.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-2-1, FIG 38.  SEALED EDGES OF DOUBLER IAW SRM 51-1-15.
